# SDR UIEA200700065

- Difficulty date: February 3, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 79,072 hours, 15,742 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: A4289910016
- Part serial: 1496E
- Condition: Sticking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB CAPT'S ALTIMETER NEEDLE WOULD STICK IN POSITION CAUSING PULL-UP TERRAIN WARNING, DON'T SINK WARNING AUDIBLES.  CAPT'S ALTIMETER REMOVED AND REPLACED, INDICATION AND LEAK CHECK CARRIED OUT, OK IAW MM 34-13-04.
